# SDR SWAA2024091134318

- Difficulty date: September 4, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 31,134 hours, 14,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK M1670 INOP ALL LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK M1671 INOP NOT M1670<[01] REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF THE BATTERY PACK M1671 IAW AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1
